Hiya again everyone,
It's been a while since I've posted on here!
I'm having a bit of a problem with my lad of four years. He's just started school and since the end of week one we've been facing major, and I mean major, temper tantrums in the evening. I have been trying to cut him some slack as he's been getting extremely over-tired when coming out of school and is obviously very overwhelmed, having to sit still more, concentrate, make new friends etc. However, I'm noticing that his tantrums are tallying up with his daily dose of cetirizine - literally a half hour or so after taking it he's having these enourmous breakdowns. The cetirizine has always made him a bit hyper so we've always given it well in advance of bedtime so that he could ""run it out"" - or else he'd been awake till really late. So, I think that the dose is tipping him over a crevice because he's already overtired and hyper from school. Does that make sense?? Has anyone else experienced a similar situation? I'm going to talk to the nurse about dividing his dose to see if it helps a little bit, but am a bit reluctant as I don't want him going to school feeling hyper, for all the obvious reasons. Help!